# SDR AU981029

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM FAULTY.
